2017
Том 69
№ 9

All Issues

Volume 20, № 5, 1968

Article (Ukrainian)

Realization of a variation of the relaxation method

Galanov B. A., Malakhovskaya S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 579–585

Article (Ukrainian)

The stability of motion of a solid body containing a liquid-filled cavity suspended by a cord

Gorbachuk M. L., Sleptsova G. P., Temchenko M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 586–602

Article (Ukrainian)

On a constructive characteristic of functions of Hölder classes on closed sets with a piece-wise smooth boundary admitting zero angles

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 603–619

Article (Ukrainian)

The construction of certain conformal and quasi-conformal mappings for multiply connected regions

Lipovoi G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 620–627

Article (Ukrainian)

The reductibility of some differential equations in Banach space

Bogatyrev B. M., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 628–641

Article (Ukrainian)

Differentiability of fundamental solutions of elliptic equations

Eydelman S. D., Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 642–653

Article (Ukrainian)

Reduction principle in the theory of stability of linear differential equations

Belan E. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 654–660

Article (Ukrainian)

On the nonrealizability of the libration points of a gravitating ellipsoid

Nikolaev S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 661–675

Article (Ukrainian)

On the existence of one class of additive functionals of diffusion processes

Portenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 676–684

Article (Ukrainian)

The construction of asymptotic, improved in the mean, quast-periodic solutions for essentially nonlinear systems

Senik P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 685–693

Article (Ukrainian)

About a connection between the properties of a function on the circumference and its properties in the interior of the circle

Volkov Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 694–698

Article (Ukrainian)

The reduction of a boundary-value problem to contour regular integral equations

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 699–700

Article (Ukrainian)

The approximate solution of a class of singular integral equations with a shift by the method of averaging functional corrections

Ivanitskii V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 700–705

Article (Ukrainian)

On the stability of the solution of a system of linear differential equations with a small parameter

Ilyukhin A. G., Pustovoitov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 705–710

Article (Ukrainian)

Conditions for optimum capture in the case of weak focusing

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 710–713

Article (Ukrainian)

Convergence and stability of the Ritz method

Luchka A. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 713–717

Article (Ukrainian)

The center of a coarse dynamical system

Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 717–719